Hey there.. My step-daughter recently was diagnosed with migraines.. and the neurologist put her on Topamax.. She's been on it for a little over a month now, and so far, no migraines.. she's had headaches, but not migraines..
Well, shortly after she was put on Topamax (within the week) she started spotting.. We (her mom and I) thought she had started her period.. She's 9, will be 10 this summer.. and we both thought that was a bit early, but she's had all the 'tell-tale' signs for a while, so we thought, 'Well, it's just her time'..
But then my step-daugher's Aunt got put on Topamax, and it made her spot.. so no I'm wondering, did she really start her period? Or was it the Topamax? It has been a month since she "started" and she hasn't started again.. but I also know, with puberty, it's not always regular at first..
Anyone else out there deal with this? Any feedback would be really appreciated! Thanks for reading!
Moderator of Arthritis Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs/Migraines/Hypertension
Current Meds - Enbrel/Prilosec/Synthroid/Nitrofurantoin/Midrin/HYZAAR/Methotrexate
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots/HCTZ